# SDR SIMA20160509004

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 31,883 hours, 26,965 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5144
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON TAKEOFF AT GEAR RETRACTION GOT LG LEVER DISAGREE WARNING WITH GEAR INDICATION SHOWING DOWN.  R & R LGEU IAW AMM 32-30-00.  FOUND EMER EXTENSION TOGGLE SWITCH OUT OF NORMAL POSITION, SWITCH WAS RESTOWED.  CYCLED GEAR IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD IAW NRWC 661-ORD-02683.  PERFORMED OPERATIONAL CHECK OF EXTENSION & RETRACTION SYS IAW AMM 32-30-00-700-801-A.  NO DEFECT NOTED.
